MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305551
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that sharps coll next gen 5.4qt clear 20/pack was damaged.This occurred on 12 occasions.The following information was provided by the initial reporter: it was reported that customer is missing a component regarding the sharps collector.Verbatim: missing lower parts will fall in damage product.
 
Additional Manufacturer Narrative
Correction: this complaint will be cancelled.This is a duplicate complaint of mfr report # 2243072-2021-01657 that has already been reported for malfunction.
 
Event or Problem Description

Brand Name
SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11971144
Report Number2243072-2021-01654
Device Sequence Number11829552
Product Code FMI
UDI-Device Identifier00382903055517
UDI-Public00382903055517
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305551
Device Catalogue Number305551
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1